# SDR CALA2018040501096

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,474 hours, 17,270 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345032
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 426BR SURROUND SKIN FOUND CRACKED.  THE SKIN WAS REPAIRED IAW ECRA 5459-010 02, REV,  PART 1, ITEM 1.
